# SDR HNAA2012021600583

- Difficulty date: February 16, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 37,143 hours, 55,769 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Chafed
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD NACELLE FIREWALL OTBD SIDE REPAIR IS CHAFED ON NR 2 NACELLE.  REMOVED ORIGINAL REPAIR THAT WS CHAFED.  FABRICATED AND DRILLED UP NEW ONE.  REPAIRED Z MEMBER IAW RD8-54-081.  INSTALLED REPAIR DOUBLER Z MEMBER IAW RD8-54-081.
